Volume 119, Number 2, July 2017
|Number of page(s)||6|
|Published online||05 October 2017|
Heun-type solutions for Schwarzschild metric with electromagnetic fields
1 Istanbul Technical University - Department of Physics, Istanbul, Turkey
2 Mimar Sinan Fine Arts University - Department of Physics, Istanbul, Turkey
Received: 21 February 2017
Accepted: 4 September 2017
We find confluent Heun solutions to the radial equations of two Halilsoy-Badawi metrics. For the first metric, we studied the radial part of the massless Dirac equation and for the second case, we studied the radial part of the massless Klein-Gordon equation.
PACS: 04.62.+v – Quantum fields in curved spacetime / 02.30.Gp – Special functions / 02.30.Hq – Ordinary differential equations
© EPLA, 2017
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.